| Model Number |
DE2100X13B |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The patient was placed on another device without incident.It was initially reported, the device did not alarm when the ventilator inoperative condition occurred.Additional information was received that indicates the device did alarm at the time of the event.The ventilator was returned to the manufacturer for evaluation and the customer's complaint could not be duplicated.Review of the device's downloaded event logs indicated a ventilator inoperative condition did occur on (b)(6) 2021.The device's software was reloaded to address the issue.